# SDR REXA2012032300368

- Difficulty date: March 19, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501
- Aircraft time: 25,156 hours, 21,817 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT INBOARD FLAP VANE LEADING EDGES CHAFED.  REPAIRED IAW BOMBARDIER REO 601R-57-52-004.
